# SDR CA120224005

- Difficulty date: February 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 76,896 hours
- Engine: Ge CF680C2A8
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 359301001
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND SMOKE EMANATING FROM RUDDER AND AILERON TRIM CONTROL PANEL DURING COCKPIT PRE-DISPATCH CHECK.  PART WAS REPLACED.
